# SDR 2009FA0000450

- Difficulty date: May 12, 2009
- Submitted: June 2, 2009
- Operation: General aviation
- Aircraft: N554DM
- Make and model: Piper PA-42-1000
- Aircraft serial: 425527008
- System (JASC): 3210 · Main Landing Gear
- Part: Brace
- Part number: 75245015
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, PART WAS FOUND CRACKED.  THIS IS A POST SB817C UNIT.  PART LIFE LIMIT IS 3,000 HRS.
